# SDR Q5QA2017011607

- Difficulty date: December 3, 2016
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N432CV
- Make and model: Pilats PC1245
- Aircraft serial: 119
- Aircraft time: 13,177 hours, 14,183 cycles
- Engine: Pwc PT6A67AG
- Engine time: 11,590 hours, 12,783 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 97873200021
- Part serial: NONE
- Condition: Faulty
- Location: Rt Wing Te Flap
- Part time: 14,183 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A FLAPS FAILED INDICATION.  INVESTIGATION DISCLOSED THE RT FLAP POSITION TRANSMITTER WAS FAULTY.  INSTALLED A NEW TRANSMITTER.  SUBSEQUENT FLAP OPERATIONAL CHECKS WERE SATISFACTORY.  NO FURTHER ACTION WAS REQUIRED.
